# SDR ANCF201412051

- Difficulty date: December 4, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Engine: Cfmint CFM565B4
- Engine time: 12,159 hours, 11,731 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: B

## Discrepancy

DURING CRUISE ENG 1 FAIL & STRONG VIBRATION WAS FELT.  IAW PRELIMINARY INVESTIGATION, PROBABLE CAUSE OF INCIDENT WAS A FLAW OF OIL SYS.  IN PROCESS TO REMOVE & INTALL NEW ENG.  REMOVED ENG WILL BE SENT IN ORDER TO ACCOMPLISH AN INVESTIGATION.
